# SDR SWAA2015092444232

- Difficulty date: September 23, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 60,655 hours, 48,320 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: SEL0C4AD
- Part serial: B1073
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DIVERSION, INFLIGHT SHUTDOWN & DECLARED EMER.  NR 1 ENG OIL PRESS 10 PSI INFLIGHT.  R & R NR 1 ENG OIL PRESS INDICATOR IAW AMM.
